Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the equations of motion in a Riemann space


Author: M. S. Knebelman
Journal: Bull. Amer. Math. Soc. 51 (1945), 682-685
DOI: https://doi.org/10.1090/S0002-9904-1945-08417-1
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 136--138
MathSciNet review: 0012887
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08417-1